Open Access
2012 New Nonsmooth Equations-Based Algorithms for 1 -Norm Minimization and Applications
Lei Wu, Zhe Sun
J. Appl. Math. 2012(SI06): 1-14 (2012). DOI: 10.1155/2012/139609


Recently, Xiao et al. proposed a nonsmooth equations-based method to solve the 1 -norm minimization problem (2011). The advantage of this method is its simplicity and lower storage. In this paper, based on new nonsmooth equations reformulation, we investigate new nonsmooth equations-based algorithms for solving 1 -norm minimization problems. Under mild conditions, we show that the proposed algorithms are globally convergent. The preliminary numerical results demonstrate the effectiveness of the proposed algorithms.


Download Citation

Lei Wu. Zhe Sun. "New Nonsmooth Equations-Based Algorithms for 1 -Norm Minimization and Applications." J. Appl. Math. 2012 (SI06) 1 - 14, 2012.


Published: 2012
First available in Project Euclid: 10 April 2013

MathSciNet: MR3005213
Digital Object Identifier: 10.1155/2012/139609

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI06 • 2012
Back to Top